# SDR DALA2017100307243

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 63,813 hours, 24,918 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dislodged
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT ENTRY DOOR EICAS MESSAGE DURING FLT,  COMPLIED WITH QRH, PRESSURE NORMAL.  F/A REPORTED THAT PROR TO LANDING THE R3 DOOR HANDLE MOVED UP.  ADJUSTED THE DOOR,  THE DOOR INDICATION OPS NORMAL.
